# SDR SCNA00331

- Difficulty date: May 30, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N211DB
- Make and model: Boeing 727-2J4
- Aircraft serial: 20766
- Aircraft time: 66,450 hours, 22,441 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT BS 950D STRINGER 1.  REMOVED CORROSION IAW B727 SRM 511006.  REMOVED DAMAGED SECTION IAW B727 SRM 531003.  FABRICATED REPAIR PARTS FROM BAC 1498143, 2024 T3 .250 AND 2024 T3 .090 IAW B727 SRM 531003.  TREATED AND PRIMED IAW B727 SRM 511002, MM 512002.  INSTALLED IAW B727 SRM 531003, MM 512002.
